# SDR FDEA200906302407

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65C80678180
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 CARGO DOOR THRESHOLD CENTER SUPPORT BETWEEN NR 2 AND 3 SILL FITTING FOUND OUT OF LIMIT AFTER CORROSION REMOVAL. NO.2 CARGO DOOR THRESHOLD CENTER SUPPORT BETWEEN NR 2 AND 3 SILL FITTING   REMOVED AND REPLACED IAW B757-200 AMM 20-11-00 REV.04.  REPAIR IS CLASSIFIED AS MINOR PER GEMM 6-2-100 CRITERIA.
